Some results on 2-fuzzy n-normed linear spaces

Wenwen Yang

Abstract


In this paper, standard results in fuzzy n-normed linear spaces are extended to 2-fuzzy n-normed linear spaces. Also the equivalence of α-n-norms and the Riesz theorem are proved in the real of 2-fuzzy n-normed linear spaces.

Full Text: PDF

How to Cite this Article:

Wenwen Yang, Some results on 2-fuzzy n-normed linear spaces, Journal of Mathematical and Computational Science, Vol 7, No 2 (2017), 249-263

Copyright © 2017 Wenwen Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journal of Mathematical and Computational Science

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.